# SDR C2XA97CL035

- Difficulty date: April 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69548
- Make and model: Beech 1900D
- Aircraft serial: UE193
- System (JASC): 7120 · Engine Mount Section
- Part: Truss
- Part number: 11490455
- Condition: Cracked
- Location: Lt Engine
- Part time: 2,765 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLE - DURING AN UNSCHEDULED ENGINE CHANGE ON THE LEFT HAND SIDE, THE ENGINE TRUSS MOUNT ASSEMBLY WAS FOUND CRACKED IN SEVERAL PLACES.  MAINTENANCE REMOVED AND REPLACED THE LEFT HAND ENGINE TRUSS MOUNT ASSEMBLY IAW B1900 MM 71-20-00.  PLEASE REFER TO SDR CONTROL NUMBER C2XA97CL034 FOR ENGINE REMOVAL AND REPLACEMENT.  ACFT TT 2,764.5 HOURS.  ACFT TC 3,217.  (X)
